Just want to tell you thank you again I found it on the right dose and I feel so much better . It’s weird how it works on my anxiety though because it supposed to review up but it kind of stops my anxiety
Wow thank you so much! Your a Godsend!! I appreciate it
Ya, the fact that your anxiety has gotten worse is a key. I think there is a good chance that you are overmedicated. Your XR should be good for 8 to 10 hours (if adjusted correctly). http://www.leeheymd.com/charts/adhd_1.html
If you are taking another dose before that time and with the way that the XR releases, you will be getting a pretty big dose about 40 or so minutes after the second dose. And if your anxiety ramps up in the late afternoon, pretty good chance this is what is happening.
You could space your doses out more. Or simply go to one dose a bit later in the day. Or try Vyvannse if you do need a late afternoon help. And you could just stop your second dose for a day or two. the results should be immediate. Oh, don't stop the Lexapro - that must be tapered off. Either way, you should talk with your doc about adjusting the dose. This by the way is very common. Everybody is different and it dose take some trial and error to dial in the correct amount. By the way, just getting a high protein breakfast and a good nights sleep can make a big difference for you.
Regarding the Lexapro, I don't think that is the problem. Here is a quote from Dr. Charles Parker on that (took a while for me to find it)
June 20, 2016 at 5:48 AM
I have been on 20mg of lexapro for 6 months and evwr since my adhd symptoms have all worsened even when I take my dexedrine at any dose. I feel nothing or very slight euphoria bot not much else. Could lexapro have the same effect on the 2d6 pipeline that you describe Prozac and Paxil having? If so how long after discontinuation would the dexedrine become affective again?
Dr Charles Parker says:
June 20, 2016 at 8:01 AM
That combo works very well most of the time. It sounds like an accumulation, but that interaction is not indicated in the book… but you may be having an atypical reaction to Lexapro based upon the dosage. 1. Talk to your doc about dosage, 2. changing the time of taking it to bed, 3. or switching antidepressants anyway because some have atypical reactions = Effexor?
Finally, here is a link to several articles about the PM medicine drop by dr. Parker that you might find interesting.
Hope this helps. Let me know if you need more info.
Do people still read these??